Come join others currently navigating treatment in our weekly Zoom Meetup! Register here: Tuesdays, 1pm ET.
Fill Out Your Profile to share more about you. Learn more...

Anyone get nauseous from treatments?

Options

I'm only on day 4, but I seem to be dealing with nausea. I've read that this is a rare side effect. Then I'm trying to figure out is it because I'm lying on my belly while the treatment is happening? But it seems to be lasting into the rest of the day, not just right after the treatment. Just wondering if anyone else has dealt with this, and is it really as rare as the articles I've read seem to imply.

Comments

  • minustwo
    minustwo Member Posts: 13,190
    Options

    ekb - what treatment are you having? You can add that at 'my profile' in the upper R corner of the site.

    Lots of us had nausea with chemo. But I haven't heard about much with radiation. However my oncologist was totally proactive with drugs for nausea. Give doc a call & talk about your symptoms. It's easier to keep them under control than to get them back under control once they get going.

  • scar1888
    scar1888 Member Posts: 23
    Options

    EKB88

    Call the doctor on call. Do not hesitate. It doesn't matter the time; this is why they're there. I was single, alone at the time I went through that year of treatment and I called the one on call about four different times during that time. He /She could call something in right away, tonight. Don't wait.

    Please give us a heads up tomorrow. I remember taking Zofran for nausea but that was in '97-'98. I'm 24 years out.

    Prayers for you. Call.

    Linda

  • gb2115
    gb2115 Member Posts: 553
    Options

    I did have nausea during radiation years ago. It would build during the week but by Monday it was better (and then would start over again). It never got as bad as needing meds, and went away quickly after radiation was finished.

    Hope you feel better!

  • emotionalpond
    emotionalpond Member Posts: 31
    Options

    Hi

    I did have neausa with radiation.

  • islas39
    islas39 Member Posts: 3
    Options

    I’m experiencing nausea with radiation to my left breast. It’s not so bad that I need to take medication for it. Im also tired and have strong headaches.

  • minustwo
    minustwo Member Posts: 13,190
    Options

    Islas - ask your doc for some medication. There are lots of things to help control nausea. But yes - the fatigue is real. Totally exhausting. I slept for weeks once it was over.

  • bong
    bong Member Posts: 40
    Options

    I’m having radiation and having nausea as well. Not a lot but three to four times max in 6 1/2 weeks. I think RO says the reason is the radiation field is quite close to the ear where there are mechanisms which control balance nausea feelings and the like

  • parakeetsrule
    parakeetsrule Member Posts: 605
    Options

    Just because something is rare doesn't mean nobody gets it. Sorry you seem to be the unlucky one. Definitely call your doctors for help!